# SDR ASAA0540353

- Difficulty date: July 6, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Flap
- Component: Flap
- Component part number: 6546431157
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND LEFT OUTBOARD FORE FLAP HAS A DENT FROM CHAFING OUTBOARD OF FORE FLAP TRACK.  DENT ON OUTBOARD LEFT FORE FLAP OUTBOARD OF NR 1 FORE FLAP TRACK REPAIRED IAW B737-400 SRM 57-53-01 FIGURE 201.  (M)
